# SDR DALA2024010900394

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,822 hours, 40,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 4L DOOR MOORIN LINE FOR RAFT NEEDS TO BE RESTOWED. CORRECTIVE ACTION: RESTOWED 4L RAFT MOORIN LINE . NO FURTHER ISSUES NOTED. (4307183)
